Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS State College, PA

May 30, 2017Centre County, Clearfield County, Clinton County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 30, 2017, 12:34 PM EDT for Centre County, Clearfield County, Clinton County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2017, 12:34 PM EDT (16:34 UTC)
Expired
May 30, 2017, 1:30 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Centre County, PA, Clearfield County, PA, Clinton County, PA

The radar

The State College radar (KCCX), 51 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS51 KCTP 301634
SVRCTP
PAC027-033-035-301730-
/O.NEW.KCTP.SV.W.0047.170530T1634Z-170530T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1234 PM EDT TUE MAY 30 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northeastern Clearfield County in central Pennsylvania...
  Northwestern Centre County in central Pennsylvania...
  Central Clinton County in north central Pennsylvania...

* Until 130 PM EDT

* At 1234 PM EDT, a severe thunderstorm was located over Karthaus,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines. 

* Locations impacted include...
  Westport, Glen Union, Hyner, Pine Glen, South Renovo, Renovo,
  Keating and Karthaus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4137 7754 4134 7748 4131 7747 4127 7741
      4117 7734 4106 7813 4119 7817 4145 7760
TIME...MOT...LOC 1634Z 245DEG 28KT 4114 7807 

HAIL...1.00IN
WIND...60MPH
 
$$

DeVoir
3 follow-up statements
066 
WWUS51 KCTP 301647
SVSCTP

Severe Weather Statement
National Weather Service State College PA
1247 PM EDT TUE MAY 30 2017

PAC033-301656-
/O.CAN.KCTP.SV.W.0047.000000T0000Z-170530T1730Z/
Clearfield PA-
1247 PM EDT TUE MAY 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEARFIELD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.

LAT...LON 4137 7754 4134 7748 4131 7747 4126 7741
      4117 7734 4107 7809 4110 7811 4112 7810
      4111 7809 4115 7804 4121 7809 4123 7809
      4145 7760
TIME...MOT...LOC 1646Z 245DEG 28KT 4118 7795 

$$

PAC027-035-301730-
/O.CON.KCTP.SV.W.0047.000000T0000Z-170530T1730Z/
Centre PA-Clinton PA-
1247 PM EDT TUE MAY 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHWESTERN CENTRE AND CENTRAL CLINTON COUNTIES...

At 1246 PM EDT, a severe thunderstorm was located near Keating,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect wind damage to trees and power lines. 

Locations impacted include...
Westport, Glen Union, Hyner, Pine Glen, South Renovo, Renovo and
Keating.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4137 7754 4134 7748 4131 7747 4126 7741
      4117 7734 4107 7809 4110 7811 4112 7810
      4111 7809 4115 7804 4121 7809 4123 7809
      4145 7760
TIME...MOT...LOC 1646Z 245DEG 28KT 4118 7795 

HAIL...1.00IN
WIND...60MPH
 
$$

DeVoir
523 
WWUS51 KCTP 301701
SVSCTP

Severe Weather Statement
National Weather Service State College PA
101 PM EDT TUE MAY 30 2017

PAC027-035-301730-
/O.CON.KCTP.SV.W.0047.000000T0000Z-170530T1730Z/
Centre PA-Clinton PA-
101 PM EDT TUE MAY 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTH CENTRAL CENTRE AND CENTRAL CLINTON COUNTIES...

At 101 PM EDT, a severe thunderstorm was located near Keating, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines. 

Locations impacted include...
Glen Union, Hyner, Renovo and South Renovo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4137 7754 4134 7748 4131 7747 4126 7741
      4117 7734 4109 7792 4115 7795 4123 7790
      4145 7760
TIME...MOT...LOC 1701Z 245DEG 28KT 4122 7783 

HAIL...1.00IN
WIND...60MPH
 
$$

DeVoir
504 
WWUS51 KCTP 301728
SVSCTP

Severe Weather Statement
National Weather Service State College PA
128 PM EDT TUE MAY 30 2017

PAC027-035-301738-
/O.EXP.KCTP.SV.W.0047.000000T0000Z-170530T1730Z/
Centre PA-Clinton PA-
128 PM EDT TUE MAY 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CENTRE AND
CENTRAL CLINTON COUNTIES WILL EXPIRE AT 130 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.

LAT...LON 4137 7754 4134 7748 4131 7747 4126 7741
      4117 7734 4109 7792 4115 7795 4123 7790
      4145 7760
TIME...MOT...LOC 1728Z 253DEG 24KT 4119 7765 

$$

DeVoir

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:11 PM EDT, 23 minutes earlier.

Area forecast discussion, May 30, 12:11 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service State College PA
1211 PM EDT Tue May 30 2017

.SYNOPSIS...
An upper level trough will remain centered over southeast Canada
and the northeast conus through the next week. With the
exception of Thursday, shortwaves rotating through the trough
will bring unsettled weather with frequent opportunities for
showers.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Mother nature has already given us a peek at the cards she's
playing as earlier radar echoes with a few low-topped tsra
exhibited some weak llvl rotation near a distinct and quasi
stnry boundary between overcast skies/low stratus across the SE
half of the state, and warmer air with partly sunny skies across
the central and western part of the CWA.

Within the Central third of the state and SPC's Slight Risk area
will be a rather narrow north/south belt where there's a high
prob for sfc based capes to exceed 1000 j/kg with localized max
capes around 2000 j/kg that will fuel some fairly strong
updrafts and discrete TSRA cells.

Preferred storm type based on 1) model hodographs, 2) EHI
values of 1-2 m2/s2 and 3) several runs of the HRRR indicate
that short/bowing line segments and supercells will occur
between the rt 219 corridor and Interstate 81 this afternoon
into very early this evening (with the target area between the
I-99/rt220 and the wrn edge of the stratus deck across the SE
half of the CWA).

In addition to the threat for localized damaging wind gusts and
a few instances of large hail with the expected supercells,
there is the potential for one or two EF0-EF1 tornadoes based on
the strength of the LLVL shear within the region bounded by
a line from KBFD-KFIG-KAOO-KHGR-KIPT-KELM.

Max temps will be in the mid to upper 70s throughout the
South Central PA Valleys just east of the Allegheny front, and
lower 70s elsewhere across the Ncent/NW mtns and Laurel
Highlands. The Susq Valley and Western Poconos will struggle to
make it to the mid and upper 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Convection is expected to die out pretty quickly around 00Z
this evening, as showers/storms encounter more stable
environment across eastern Pa and shortwave lifts northeast into
New Eng. Additional weak shortwave energy is progged to rotate
through tonight. However, only very marginal instability will be
left over, resulting in only isold showers after midnight.
Partial clearing, wet ground and light wind will likely result
in patchy fog overnight across much of the region.

Next in series of shortwaves is progged to swing through the
region Wednesday, accompanied by scattered showers/storms
occurring mainly during the afternoon. Despite lack of much
CAPE, strong mid level flow and associated 0-6km shear could
support organized convection with the threat of damaging wind
gusts in a few locations. Well mixed soundings and mean 850mb
temps of 8-12C should translate to max temps from the mid 60s
over the highest terrain of the Alleghenies, to the upper 70s
across the Lower Susq Valley.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
There is fairly strong model consensus for a mostly sunny/dry
Thursday, as surface ridge and associated low PWAT air mass
builds across the region. In the longer range, persistent upper
level trough over southeast Canada and the northeast conus will
dominant our wx pattern Fri-Mon, producing frequent
opportunities for showers and temperatures around to slightly
below normal.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
IFR-LMVFR ceilings expected to persist for much of the day
across the eastern TAFs in ZNY sector.

Periods of MVFR cigs across the central third of the state with
larger breaks in the clouds and generally sct-bkn vfr cigs over
western PA helping to fuel another band or two of developing
TSRA.

The most likely timing for scattered strong to severe storms
will be 17-22z along/ahead of weak surface front pushing east
across the airspace.

included a few 2-4hr MVFR TEMPO group for sites to the west of
the Susq River to account for the approx timing of individual
bands of convection. This may need to be enhanced with the
18z TAF issuance.

It is still unclear how much the shallow bkn-ovc low clouds
will impact tstm risk as storms push east over ZNY sector and
have opted for shra (vs -tsra) as the primary weather type at
KMDT and KLNS due to limited instability, with a tempo TSRA
group at KIPT til 19Z then VCTS afterward until 23Z.

The models seem to be in agreement with patchy fog/low stratus
redeveloping tonight especially over the eastern 1/2 of the
airspace with restrictions possible into Wednesday morning.

.OUTLOOK...

Wed...AM Low cigs psbl ern 1/3. PM Isold-sct strong/svr storms
psbl.

Thu...AM fog/low cigs psbl wrn 1/2.

Fri-Sat...Periods of sub-VFR likely with showers and
thunderstorms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Fitzgerald/Lambert
NEAR TERM...Lambert/Ceru
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald
AVIATION...Lambert/Steinbugl
Hazardous weather outlook, May 30, 4:09 AM EDT, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
409 AM EDT Tue May 30 2017

PAZ004-310815-
Warren-
409 AM EDT Tue May 30 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated severe thunderstorms with strong winds and hail are
possible Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-310815-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
409 AM EDT Tue May 30 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Severe thunderstorms with damaging winds 60 mph or greater and large
hail exceeding 1 inch in diameter are possible between noon and 6 pm
today. An isolated weak, short-lived tornado is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated severe thunderstorms with strong winds and hail are
possible Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MS

In the hours before

Special weather statement, May 30, 9:48 AM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service State College PA
948 AM EDT TUE MAY 30 2017

PAZ012-018-041-301430-
Northern Centre PA-Northern Clinton PA-Northern Lycoming PA-
948 AM EDT TUE MAY 30 2017

...SPECIAL WEATHER STATEMENT...

At 947 AM EDT, Doppler radar indicated a strong thunderstorm near
Keating, moving northeast at 55 mph.

Pea size hail and winds in excess of 30 mph are possible.

Locations impacted include...
Glen Union, Waterville, Hyner, Cammal, South Renovo, Renovo, Little
Pine State Park and Salladasburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4109 7791 4112 7803 4120 7801 4152 7738
      4129 7720
TIME...MOT...LOC 1347Z 239DEG 48KT 4117 7786

Lambert
Special weather statement, May 30, 10:17 AM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service State College PA
1017 AM EDT TUE MAY 30 2017

PAZ019-026-027-049-050-301500-
Union PA-Huntingdon PA-Mifflin PA-Snyder PA-Southern Centre PA-
1017 AM EDT TUE MAY 30 2017

...SPECIAL WEATHER STATEMENT...

At 1016 AM EDT, Doppler radar indicated a strong thunderstorm near
Reedsville, moving east at 35 mph.

Pea size hail and winds in excess of 30 mph are possible.

Locations impacted include...
Belltown, Beaver Springs, Weikert, Reedsville, Troxelville,
Snyder-Middleswart State Park, Milroy, Woodward, Laurelton Center,
Seven Mountains, McClure, Poe Valley State Park, Reeds Gap State
Park, Beavertown, Barrville, Siglerville and Wagner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4064 7776 4066 7784 4070 7781 4097 7722
      4072 7708
TIME...MOT...LOC 1416Z 247DEG 31KT 4068 7769

DeVoir
Special weather statement, May 30, 10:35 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service State College PA
1035 AM EDT TUE MAY 30 2017

PAZ037-041-301530-
Northern Lycoming PA-Tioga PA-
1035 AM EDT TUE MAY 30 2017

...SPECIAL WEATHER STATEMENT...

At 1034 AM EDT, Doppler radar indicated a strong thunderstorm over
Slate Run, moving northeast at 40 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Mansfield, Wellsboro, Leetonia, Millerton, Arnot, Covington,
Ogdensburg, Cedar Run, Cammal, Slate Run, Blossburg, Morris, English
Center, Buttonwood, Roseville, Liberty, Ski Sawmill Ski Area and
Mansfield University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4159 7687 4133 7748 4136 7753 4144 7760
      4153 7760 4200 7696 4200 7693
TIME...MOT...LOC 1434Z 230DEG 38KT 4149 7747

RXR
Special weather statement, May 30, 12:01 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service State College PA
1201 PM EDT TUE MAY 30 2017

PAZ018-024>026-301645-
Northern Centre PA-Blair PA-Cambria PA-Huntingdon PA-
1201 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHERN CENTRE...
BLAIR...CAMBRIA...AND HUNTINGDON COUNTIES UNTIL 1245 PM EDT...

At 1200 PM EDT, Doppler radar indicated a strong thunderstorm near
Loretto, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Tyrone, Ebensburg, Loretto, Bellwood, Tipton, Birmingham, Blandburg,
Prince Gallitzin State Park, Sandy Ridge, Bald Eagle, Warriors Mark,
Chest Springs, Ashville, Saint Francis University and Delgrosso's
Amusement Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4056 7875 4073 7846 4073 7836 4076 7837
      4077 7835 4080 7834 4086 7823 4078 7817
      4074 7823 4074 7814 4066 7808 4048 7872
TIME...MOT...LOC 1600Z 236DEG 30KT 4055 7866

Lambert
Special weather statement, May 30, 12:17 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service State College PA
1217 PM EDT TUE MAY 30 2017

PAZ005-006-011-301700-
McKean PA-Potter PA-Cameron PA-
1217 PM EDT TUE MAY 30 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MCKEAN...POTTER...AND
CAMERON COUNTIES UNTIL 100 PM EDT...

At 1216 PM EDT, Doppler radar indicated two strong thunderstorms
along a line extending from near Keating Summit to Sizerville.
Movement was northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Galeton, Cherry Springs State Park, Roulette, Genesee, Keating
Summit, Denton Hill State Park, Lyman Run State Park, Coudersport,
Emporium, Sizerville, Austin, Ulysses, Oswayo, Sweden Valley and Ski
Denton Ski Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4172 7760 4168 7760 4149 7823 4171 7840
      4200 7792 4200 7783
TIME...MOT...LOC 1616Z 241DEG 35KT 4172 7827 4160 7817

Lambert
Special weather statement, May 30, 12:20 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
1220 PM EDT TUE MAY 30 2017

PAZ012-017-018-301700-
Northern Centre PA-Northern Clinton PA-Clearfield PA-
1220 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHERN CENTRE...
NORTHERN CLINTON...AND CLEARFIELD COUNTIES UNTIL 100 PM EDT...

At 1219 PM EDT, Doppler radar indicated a strong thunderstorm near
Karthaus, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Westport, Renovo, Keating, Pine Glen, Karthaus and South Renovo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4103 7823 4113 7828 4137 7775 4121 7756
TIME...MOT...LOC 1619Z 241DEG 34KT 4109 7817

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:46 AM EDTSpecial Weather StatementCTPMifflin29 min
May 30, 9:48 AM EDTSpecial Weather StatementCTPClinton42 min
May 30, 10:17 AM EDTSpecial Weather StatementCTPMifflin43 min
May 30, 10:35 AM EDTSpecial Weather StatementCTPTioga55 min
May 30, 12:01 PM EDTSpecial Weather StatementCTPCambria44 min
May 30, 12:17 PM EDTSpecial Weather StatementCTPPotter43 min
May 30, 12:20 PM EDTSpecial Weather StatementCTPClinton40 min
May 30, 12:31 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon44 min
May 30, 12:44 PM EDTSpecial Weather StatementCTPPotter46 min
May 30, 1:00 PM EDTSpecial Weather StatementCTPFulton45 min
May 30, 1:14 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk61 min
May 30, 1:14 PM EDTTornado WarningCTPHuntingdon46 min
May 30, 1:22 PM EDTSevere Thunderstorm WarningCTPSomerset53 min
May 30, 1:23 PM EDTSpecial Weather StatementCTPBlair52 min
May 30, 1:43 PM EDTSpecial Weather StatementCTPClinton32 min
May 30, 1:45 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Mifflin60 min
May 30, 2:04 PM EDTSevere Thunderstorm WarningCTPClearfield41 min
May 30, 2:13 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon62 min
May 30, 2:16 PM EDTSpecial Weather StatementCTPClinton29 min
May 30, 2:25 PM EDTSpecial Weather StatementCTPBedford, Fulton35 min
May 30, 2:33 PM EDTSpecial Weather StatementCTPJuniata27 min
May 30, 2:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton63 min
May 30, 2:43 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon32 min
May 30, 2:48 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield, Clinton117 min
May 30, 2:52 PM EDTSpecial Weather StatementCTPClinton38 min
May 30, 2:57 PM EDTAreal Flood AdvisoryCTPBedford, Huntingdon, Mifflin3 hr
May 30, 3:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton34 min
May 30, 3:13 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Perry77 min
May 30, 3:29 PM EDTSpecial Weather StatementCTPCentre31 min
May 30, 3:40 PM EDTAreal Flood AdvisoryCTPBedford3 hr
May 30, 3:46 PM EDTAreal Flood AdvisoryCTPFranklin, Fulton3 hr
May 30, 4:03 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Lycoming, Union3 hr
May 30, 6:56 PM EDTSpecial Weather StatementCTPFranklin64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.